# SDR SIMA20240514001

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 19,798 hours, 13,326 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSG ON APPROACH / DECLARED EMERGENCY NO INJURIES REPORTED. PERFORMED GVI OF FLAPS SYS PER AMM REF 27-51-00 ANND OKS CHECK PER 25-50-00. NO DEFECTS NOTED. OPS CHECK GOOD. A/C OKAY FOR SERVICE.
